# SDR ASAA12510873

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 5,794 hours, 1,914 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF2 SHOWS FAIL WHEN SELECTED.  PERFORMED HF COMMUNICATION SYSTEM TEST.  OPS CHECK GOOD.  REF AMM 23 11 00 730 801.
